A Dynamic Extension of the Foster-Hart Measure of Riskiness

Hellmann T, Riedel F (2015)
Journal of Mathematical Economics 59: 66-70.

Journal Article | Published | English

No fulltext has been uploaded

Publishing Year
ISSN
PUB-ID

Cite this

Hellmann T, Riedel F. A Dynamic Extension of the Foster-Hart Measure of Riskiness. Journal of Mathematical Economics. 2015;59:66-70.
Hellmann, T., & Riedel, F. (2015). A Dynamic Extension of the Foster-Hart Measure of Riskiness. Journal of Mathematical Economics, 59, 66-70.
Hellmann, T., and Riedel, F. (2015). A Dynamic Extension of the Foster-Hart Measure of Riskiness. Journal of Mathematical Economics 59, 66-70.
Hellmann, T., & Riedel, F., 2015. A Dynamic Extension of the Foster-Hart Measure of Riskiness. Journal of Mathematical Economics, 59, p 66-70.
T. Hellmann and F. Riedel, “A Dynamic Extension of the Foster-Hart Measure of Riskiness”, Journal of Mathematical Economics, vol. 59, 2015, pp. 66-70.
Hellmann, T., Riedel, F.: A Dynamic Extension of the Foster-Hart Measure of Riskiness. Journal of Mathematical Economics. 59, 66-70 (2015).
Hellmann, Tobias, and Riedel, Frank. “A Dynamic Extension of the Foster-Hart Measure of Riskiness”. Journal of Mathematical Economics 59 (2015): 66-70.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar